# SDR IPXA2021060170053

- Difficulty date: April 11, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft serial: 48803
- Aircraft time: 88,337 hours, 16,387 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 2242302547
- Part serial: 3680001
- Condition: Gouged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C#1 ENGINE R/H CORE COWL FRAME AT NAC STA 268.50 IS GOUGED.REPAIRED GOUGED #1 ENGINE R/H CORE COWL FRAME AT NAC STA 268.50 IAW VT-SAA EA 01-7110-01-A9055 REV. IR AND UPS EO MD11-7110-80246-A. (MINOR)
